# SDR UALA2011050902297

- Difficulty date: May 8, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 48,614 hours, 13,669 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK OUTLET TEMP WON'T GO BELOW 90 DEGREES.  PERFORMED PACK BITE PER MM, NO FAULTS FOUND.  REPLACED NR 1 SYS PACK TEMP SENSOR PER MM.  CHECKED AIR CYCLE MACHINE PER MM.  RAN PACK, OPS GOOD.
